MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent foreshortening occurred requiring additional intervention.The 65% stenosed target lesion was located in the non-tortuous and non-calcified proximal left common iliac vein (civ).A 20x80/10fr uni plus 75cm wallstent uni stent was advanced for treatment.However, during procedure, there was difficulty deploying the stent.The stent kept dropping near final deployment so it had to be recaptured twice.The stent was successfully implanted; however, it foreshortened near the civ so an additional proximal stent was used.No patient complications were reported.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11977500
Report Number2134265-2021-07509
Device Sequence Number11628970
Product Code JCT
UDI-Device Identifier08714729204114
UDI-Public08714729204114
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2022
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0025993890
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2021
Initial Report FDA Received Date06/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;